# SDR AALA202502112358

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 76,428 hours, 29,649 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Button
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE LEFT HAND FLIGHT DECK SLIDING WINDOW OPEN AND WILL NOT CLOSE. MAINTENANCE FOUND THE RELEASE BUTTON STUCK AND LUBRICATED THE RELEASE/ LOCKING MECHANISM PER AMM 56-12-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
